# SDR SWAA2022053105909

- Difficulty date: May 9, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 55,078 hours, 29,733 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 115A25517
- Condition: Corroded
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE MAIN LANDING GEAR SUPPORT BEAM LOCATED WBL94.24 AT LT WING 2022-239497 / [01] REPLACED ANGLE LOC. MAIN LANDING GEAR SUPPORT BEAM LOCATED WBL94.24 AT LT WING . IAW SRM B737-700 51-40-02 AND DWG 115A2511 REV A.;[02] REPLACED ANGLE LOC. MAIN LANDING GEAR SUPPORT BEAM LOCATED WBL94.24 AT LT WING . IAW SRM B737-700 51-40-02 AND DWG 115A2511 REV A. SEE INDIVIDUAL SING-OFF BELOW.;[03] REPLACED ANGLE LOC. MAIN LANDING GEAR SUPPORT BEAM LOCATED WBL94.24 AT LT WING . IAW SRM B737-700 51-40-02 AND DWG 115A2511 REV A. SEE INDIVIDUAL SING-OFF BELOW.
